# SDR HNAA2025021700086

- Difficulty date: February 16, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 52,326 hours, 48,499 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158862
- Part serial: 00153C
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 1,848 hours, 2,018 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE BLD VLV 1 FAIL DURING TAKEOFF ROLL.  ENGINE 1 BLEED VALVE REMOVED AND REPLACED IRW AMM 36-11-05-000-801-A AND AMM 36-11-05-400-80-A. OPS CHECK GOOD. LEAK CHECK GOOD. A/C OK FOR SERVICE
